Die Umkehrung einer Klasse singulärer Integrale.

Dietrich Suschowk

Mathematische Zeitschrift (1958)

  • Volume: 69, page 363-365
  • ISSN: 0025-5874; 1432-1823

How to cite


Suschowk, Dietrich. "Die Umkehrung einer Klasse singulärer Integrale.." Mathematische Zeitschrift 69 (1958): 363-365. <http://eudml.org/doc/169749>.

author = {Suschowk, Dietrich},
journal = {Mathematische Zeitschrift},
keywords = {Integral Equations; Integral Transforms},
pages = {363-365},
title = {Die Umkehrung einer Klasse singulärer Integrale.},
url = {http://eudml.org/doc/169749},
volume = {69},
year = {1958},

AU - Suschowk, Dietrich
TI - Die Umkehrung einer Klasse singulärer Integrale.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 363
EP - 365
KW - Integral Equations; Integral Transforms
UR - http://eudml.org/doc/169749
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.